# SDR SIMA202005264001

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 32,574 hours, 28,219 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200311084
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN, RUMBLING SOUND FROM AFT SECTION. BURNING SMELL. BRIEF EVENT. SMOKE STOPPED WHEN BLEED 1 WAS CLOSED AT FL 250. C/A-COMPLIED WITH ETN-EM-72-034 FOUND ACM NR 2 TURBINE ROTOR DAMAGED. COMPLIED WITH ETN-EM-72-034. FOUND NR 2 ACM PACK BAD DAMAGED TURBINE ROTOR BLADES RUBBED AGAINST SHROUD. DEFERRED PER MEL 21-30 AUTH 050239D-C FOR PACK 2 DEFERRAL. AUTH 050239D-C REF 21-30.PREFORMED GVI OF PACK 2. NO DEFECTS NOTED IAW AMM 21-51-03. UNABLE TO PERFORM FIM TASK 21-20-00-810-801A FOR SMOKE EVENT DUE TO PACK 2 OVERHEAT. PERFORMED ACM REMOVAL AND INSTALLATION AND ADDITONAL INSPECTION ACTION OF THE RT PACK IAW EO-EM-2100-048. OPC GOOD. NO DEFECTS NOTED AT THIS TIME. C/W EO EM-2100-051 RT PACK HEALTH INSPECTION PT 'H'. NO DEFECTS NOTED. REMOVED AND REPLACED CONDENSER/MIXER IAW AMM 21-51-04. OPERATIONAL CHECK GOOD. C/W PACK HEALTH INSP. IAW EO-EM-2100-051 PT 'H'. OPC GOOD. MEL 21-30 RESTORED. FLIGHT CREW PLACARDED PACK 1 REF MEL 21-30 MOC 680820. FOUND BROKEN DUCT DURING VISUAL INSPECTION. REPLACED SLEEVE IAW AMM 21-51-00. OPS CHECK COOLING SYSTEM AND PACK 1 IAW AMM 21-51-00. OPS CHECK GOOD. MEL RESTORED. CONDENSER/MIXER RH P/N 816650-2 S/N 200211025
